# SDR DALA2025071505334

- Difficulty date: July 11, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 89,083 hours, 28,669 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5645 L AFT ENTRY DOOR ON EICAS ACCOMPLISHED QRH PROCEDURE. PRESSURIZATION NORMAL. CORRECTIVE ACTION: FOUND LANYARD WEDGED AT LOWER SILL. SECURED LANYARD. VERFIFIED DOOR OPEN AND CLOSE NORMALLY. DOOR ARMED AND DOOR CLOSED INDICATION CHECKS OK. REF B757 AMM 52-11. (7328626)
